# SDR DALA2024073007644

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 72,976 hours, 23,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 1L SLIDE INDICATOR LIGHT WENT OUT AFTER TAKEOFF. CORRECTIVE ACTION: CLEANED GIRT BAR SENSOR OF DEBRIS AND GREASE. INDICATOR ILLUMINATES NORMAL. (0466497)
